Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDLINE MEDLINE; INSTANT HOT PACK
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDLINE MEDLINE; INSTANT HOT PACK
Lot Number
VN20010
Health Effect - Clinical Code
Chemical Exposure (2570)
Date of Event
09/17/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Rn popped hot pack to apply to forearm to prepare vein and hot pack opened up and spilt on patient.Patient was not injured in event.
New Search
Submit an Adverse Event Report
Brand Name
MEDLINE
Common Device Name
INSTANT HOT PACK
Manufacturer
(Section D)
MEDLINE
one medline pl.
mundelein IL 60060
MDR Report Key
10746990
Report Number
10746990
Device Sequence Number
4123719
Product Code
IMD
UDI-Device Identifier
10888277320543
UDI-Public
(01)10888277320543
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
10/07/2020
Report Date
(Section F)
10/07/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Lot Number
VN20010
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
10/28/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
10/07/2020